Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering with anxiety, considerable improvement with S-Zetalo plus. Is it safe to continue this tablet?

Am a lady of 61 years - quite healthy and working. I suffer from anxiety and doctor has prescribed S-Zetalo Plus for me. Now I take half tablet every night. Get good sleep and feel better. Is it o.k. to continue with this tablet and is there any side effect. Also a family member is taking Mirtaz 7.5 for anxiety. It this an anxiety tablet or is it for depression . Please advise. Thanking you,
Asked On : Fri, 12 Oct 2012
Answers:  2 Views:  1269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Szetalo Plus combines 10mgs of the Benzodiazepine Clonazepam with 10mgs of the antidepressant Escitalopram.
Benzodiazepine have certain anti anxiety effect also.
Its ok and quite safe to continue this medicine. mild side effects may be
dry mouth, dizziness, sweating , constipation , fatigue and indigestion.
Now your 2nd question is quite tricky.
Actually Both anxiety and depression occuers due to imbalance in NEUROTRANSMITTER (chemicals act in brain and nerve). So certain drugs overlaps which means they may got both action antidepressant as well as anti anxiety. Even a well known anti depressant drug will have some anti anxiety property.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response

Welcome to the forum

You should continue the tablet as this drug (S-zetalo plus containing escitalopram 10 mg and clonazepam 0.5 mg) does not have significant side effects and you need not to be worried at all regarding this

Secondly, mirtaz 7.5 contains mirtazapine which is basically an Anti-depressant drug not anti-anxiety drug...

Wish you good health

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor